zbMATH — the first resource for mathematics

Explicit estimates for the asymptotics of subexponential infinitely divisible distribution functions. (English. Russian original) Zbl 0970.60021
Math. Notes 67, No. 2, 239-244 (2000); translation from Mat. Zametki 67, No. 2, 295-301 (2000).
Let \(F(x)\) be an infinitely divisible distribution such that \(F(x)=0\) for \(x<0\), and let \(q(x)\) be the corresponding spectral function. In a special case, when \(q(x)\) has in a sense slow and regular decay, the author obtains order-sharp estimates on the rate of decay of the difference \(|1-F(x)-q(x)|\).

60E07 Infinitely divisible distributions; stable distributions
60E15 Inequalities; stochastic orderings
Full Text: DOI
[1] V. M. Kruglov and C. N. Antonov, ”On the asymptotic behavior of infinitely divisible distributions in Banach space,”Teor. Veroyatnost. i Primenen. [Theory Probab. Appl.],27, No. 4, 625–642 (1982). · Zbl 0503.60026
[2] V. M. Kruglov and C. N. Antonov, ”Once more on the asymptotic behavior of infinitely divisible distributions in Banach space,”Teor. Veroyatnost. i Primenen. [Theory Probab. Appl.],29, No. 4, 735–742 (1984). · Zbl 0561.60002
[3] M. S. Sgibnev, ”The asymptotics of infinitely divisible distributions in \(\mathbb{R}\),”Sibirsk. Mat. Zh. [Siberian Math. J.],31, No. 1, 135–140 (1990). · Zbl 0703.60010
[4] A. L. Yakymiv, ”Asymptotic behavior of of a class of infinitely divisible distributions,”Teor. Veroyatnost. i Primenen. [Theory Probab. Appl.],32, No. 4, 691–702 (1987). · Zbl 0645.60021
[5] A. L. Yakymiv, ”The asymptotics of the density of an infinitely divisible distribution at infinity,” in:Stability Problems for Stochastic Models [in Russian], VNIISI, Moscow (1990), pp. 123–131.
[6] P. Embrechts, Ch. M. Goldie, and N. Veraverbeke, ”Subexponentiality and infinite divisibility,”Z. Wahrsch. Verw. Gebiete,49, 333–347 (1979). · Zbl 0397.60024 · doi:10.1007/BF00535504
[7] R. Grubel, ”Über grenzteilbare Verteilungen,”Arch. Math.,41, No. 1, 80–88 (1983). · Zbl 0504.60018 · doi:10.1007/BF01193826
[8] E. Omey, ”Infinite divisibility and random sums of random vectors,”Yokohama Math. J.,33, Nos. 1–2, 39–48 (1985). · Zbl 0591.60012
[9] E. Seneta,Regularly Varying Functions, Springer-Verlag, Berlin-Heidelberg-New York (1976). · Zbl 0324.26002
[10] V. P. Chistyakov, ”A theorem on the sum of independent positive random variables and its application to branching random processes,”Teor. Veroyatnost. i Primenen. [Theory Probab. Appl.],9, No. 4, 710–718 (1964). · Zbl 0203.19401
[11] A. L. Yakymiv, ”Sufficient conditions for the subexponential property of the convolution of two distributions,”Mat. Zametki [Math. Notes],58, No. 5, 778–781 (1995). · Zbl 0861.60024
[12] L. de Haan, ”Regular variation and its application to the weak convergence of sample extremes,”Math. Centre Tracts,32 (1970). · Zbl 0226.60039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.